# SDR SWAA060363

- Difficulty date: January 30, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 58,726 hours, 54,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, CABIN EMERGENCY EXIT LIGHT BATTERY PACK FAILED TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
